MathSciNet Relay Station
MathSciNet bibliographic data
MR2052359 53C21 (53C44)
Bray, Hubert L.; Neves, André Classification of prime 3-manifolds with Yamabe invariant greater than $\Bbb{RP}\sp 3$. Ann. of Math. (2) 159 (2004), no. 1, 407–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement